# SDR CALA2025052805034

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 66,885 hours, 29,592 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000300900
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TOP SKIN HAS DISBOND 157IN FROM INBD 9.0" FROM TE 1"DIA.  REPAIRED RIGHT ELEVATOR TOP SKIN 157" FROM INBD 9.0" FROM TE 1" DIA, AS REQ IAW A319 SRM 55-21-11-300-004A CATEGORY A REPAIR.
